# SDR NACA2023100700002

- Difficulty date: October 7, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767323
- Aircraft serial: 30563
- Aircraft time: 83,042 hours, 21,196 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WX FAIL. DEFERRED PER MEL 34-43-01, LEFT SYSTEM WEATHER RADAR INOP CAT D, 10/8/2023
